MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ULTRAFLEX SELF-ADHERING MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 ULTRAFLEX SELF-ADHERING MALE EXTERNAL CATHETER
Model Number 33302
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the 6 male external catheters had too much adhesive and were unrolling.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation noted 2 unopened spirit mecs were received.No obvious defects were noted.Further testing required.Adhesive peel test was performed.Samples were cut to the required width (0.70" +/- 0.05").Adhesive peel strength was found to be within specification (0.60-2.10lbf).One of the samples tested did not generate a reading, and therefore only one reading was able to be generated.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed because labeling could not have prevented the reported failure.Correction: h.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
ULTRAFLEX SELF-ADHERING MALE EXTERNAL CATHETER
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10874028
Report Number1018233-2020-21096
Device Sequence Number3650809
Product Code NNX
UDI-Device Identifier00801741070754
UDI-Public(01)00801741070754
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2025
Device Model Number33302
Device Catalogue Number33302
Device Lot NumberJUER2719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2020
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;